Well-posedness and Global Attractors for the Burgers-Ginzburg-Landau Equations  

Well-posedness and Global Attractors for the Burgers-Ginzburg-Landau Equations

作  者:Bo-ling Guo, Hai-yang HuangCenter of Nonlinear Studies, Institute of Applied Physics and Computational Mathematics. P.O. Box 8009. Beijing 100088, ChinaDepartment of Mathematics. Beijing Normal University, Beijing 100875, China 

出  处:《Acta Mathematicae Applicatae Sinica》2002年第4期579-588,共10页应用数学学报(英文版)

基  金:the Scientific Research Foundation for Returned Overseas Chinese Scholars. State Education Commission.

摘  要: In this paper we consider the Burger-Ginzburg-Landau equations, and prove the existence of the global attractor in with finite Hausdorff and fractal dimensions.In this paper we consider the Burger-Ginzburg-Landau equations, and prove the existence of the global attractor in with finite Hausdorff and fractal dimensions.

关 键 词:Burger-Ginzbur-Landau equations Mild solution Hausdorff and fractal dimensions. Global attractor 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象